On maximal regularity for a class of evolutionary equations

Rainer Picard, Sascha Trostorff, Marcus Waurick

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

The issue of so-called maximal regularity is discussed within a Hilbert space framework for a class of evolutionary equations. Viewing evolutionary equations as a sum of two unbounded operators, showing maximal regularity amounts to establishing that the operator sum considered with its natural domain is already closed. For this we use structural constraints of the coefficients rather than semi-group strategies or sesqui-linear form methods, which would be difficult to come by for our general problem class. Our approach, although limited to the Hilbert space case, complements known strategies for approaching maximal regularity and extends them in a different direction. The abstract findings are illustrated by re-considering some known maximal regularity results within the framework presented.

Original languageEnglish
Pages (from-to)1368-1381
Number of pages14
JournalJournal of Mathematical Analysis and Applications
Volume449
Issue number2
DOIs
Publication statusPublished - 15 May 2017

Keywords

  • Coupled systems
  • Evolutionary equations
  • Material laws
  • Maximal regularity

Fingerprint

Dive into the research topics of 'On maximal regularity for a class of evolutionary equations'. Together they form a unique fingerprint.

Cite this